| Model Number |
MMT-723LNAP |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Hyperglycemia (1905); Nausea (1970); Vomiting (2144)
| Date of Event |
05/28/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that they were experiencing high blood glucose.Customer¿s blood glucose level was over 600 mg/dl at the time of incident and other relevant blood glucose level was 300 mg/dl to 400 mg/dl.Customer experienced nausea, abdominal pain, dry heaving and thirsty.Customer was using insulin pump system within 48 hours of reported event.Customer was treated with insulin pump.Customer did allege that the insulin pump was under delivering because customer while disconnected ran unit and saw nothing came.Customer reported that the drive support cap was normal.The customer was neither in the emergency room, nor admitted into hospital as a result of high blood glucose.The insulin pump will not be returned for analysis.